# SDR SWAA990166

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND ROW 23 LEFT AFT 3 EMERGENCY FLOOR LIGHTS INOP.  RESECURED LOOSE WIRING PER BOEING M/M.
